Asymptotic behaviours of the solutions of neutral type Volterra integro-differential equations and some numerical solutions via differential transform method


Altun Y.

MANAS Journal of Engineering, vol.9, no.1, pp.49-57, 2021 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.51354/mjen.878066
  • Journal Name: MANAS Journal of Engineering
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.49-57
  • Van Yüzüncü Yıl University Affiliated: Yes